UNIGE document Scientific Article
previous document  unige:36128  next document
add to browser collection

Non–equilibrium relaxation of an elastic string in random media

Published in Journal de Physique. IV Proceedings. 2005, vol. 131, p. 189-190
Abstract We study the relaxation of an elastic string in a two dimensional pinning landscape using Langevin dynamics simulations. The relaxation of a line, initially flat, is characterized by a growing length, L(t), separating the equilibrated short length scales from the flat long distance geometry that keep memory of the initial condition. We find that, in the long time limit, L(t) has a non-algebraic growth, consistent with thermally activated jumps over barriers with power law scaling, U(L)~Lθ.
Full text
Article (Preprint) (158 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://www.edpsciences.org/10.1051/jp4:2005131046
(ISO format)
KOLTON, Alejandro, ROSSO, Alberto, GIAMARCHI, Thierry. Non–equilibrium relaxation of an elastic string in random media. In: Journal de Physique Colloques, 2005, vol. 131, p. 189-190. https://archive-ouverte.unige.ch/unige:36128

215 hits

0 download


Deposited on : 2014-04-29

Export document
Format :
Citation style :